It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addiction & Recovery Board Index
Pages: 1 2 Showing 1 - 20 of 32 for brain zaps help. (0.013 seconds)


... I understand those brain zaps only too well and that is the exact phrase I have always used to descibe them. ... (3 replies)
... can help out with. ... (3 replies)
... point where I was affraid to go to sleep cause I didnt want it to happen again. They do stop eventually, but I still get them every now and then. Try googling brain zaps maybe you will get more info there. I wish I could help but I cant get rid of them either. ... (31 replies)

... It's miserable. I have the brain zaps so badly. Does anyone know of ANYTHING that will help to alleviate them? ... (31 replies)
... What you're experiencing may be a mild seizure. Seizures are by definition an electrical neuron discharge in the brain that occurs from neurotransmitters going crazy in the brain. All of the drug use severely intereferes with the brain's neurotransmitters. ... (3 replies)
... t really sounds like withdrawal. I am doing a taper, but made too big a step down on the first cut and went into full withdrawals. Electricity through my body, brain zaps were just a little bit of what happened. By the second day, severe diareha began and lasted two days. ... (1 replies)
... I am hoping some you very nice and knowledgeable people can help me with some questions because I still have pain eventhough I have been back on Tramadol Ultram for two days. It is burning pain. ... (28 replies)
... That is great to hear! I hope it can help the others on this thread. ... (31 replies)
... I get them too. They are the most annoying thing in the world. I have gotten them going off antidepressants, narcotics and somethimes nothing. I wonder if it is a magnesium thing. Most of the time for me it is when I'm in some kind of withdrawal. they are horribe. Usually, because I have had them before I don't stop my day. I have to tell myself over and over again that... (3 replies)
... I know some Xanax would help me right now. But I won't open up that can of worms. I don't even know where I'd get them anyway. ... (31 replies)
... I'm glad to know exercise can help. Right now I am w/ding from the stupidest thing...antidepressants that were prescribed to me that I took as prescribed and did not abuse. I was told there would be no withdrawal. I had abused narcotics in the past, and benzos a year ago. I kid you not, the withdrawal in the past is nothing compared to now. Maybe the difference is... (31 replies)
... zaps in my brain and lips, chills, sweating, cold, sneezing, uncontrollable movement, a profound headache, and there is no comfortable position you will find. ... (23 replies)
... i went to a doctor and he prescribe me some medicine to help the motion sickness and to calm the indigestion and also to reduce the vertigo. ... (0 replies)
... I'm done yelling now. I posted this because this site and some of the people on it basically saved my life and if I can help just one person out with this, all this stupid typing will have been worth every single second. ... (1 replies)
Tramadol Trouble
Oct 18, 2011
... ut of bed the next morning, needless to say I forced myself out, went to work and couldn't stand for more than a couple of minutes without severe stomach cramps, zaps throughout my body and then it hit me...Maybe its the tramadol! ... (13 replies)
... rawal is not dangerous. Stopping tramadol suddenly can cause seizures and can induce a medical emergency. It is imperative that you partner with your doctor to help get you off the tramadol. The dose you are on daily is also extremely dangerous and can also trigger seizures. You must seek medical help immediately!! ... (21 replies)
Bad Nap!
Oct 30, 2007
... I think your body is going through musle spasms because your brain relaxed enough to make your body do it, but it didn't go to sleep all the way where that part of your mind actually paralyzes your body. ... (11 replies)
... I had these "brain zaps" if you will................I would feel this electric shock in my brain and I also had this awful sensation that when I would turn my head it felt as if my head would turn and then my brain would turn a few seconds later. ... (10 replies)
... slowly!. there is no race. it doesn't matter if it takes you 6 months or a year, as long as you slowly taper. maybe taking two weeks between cuts will give your brain and body the time it needs to readjust without the drug. i'm tapering off of valium. ... (9 replies)
... I hated those brain zaps... just hated them. See how you do today. If it is intolerable, then that cut was just too big. ... (9 replies)


Associated Tags: addiction, cold-turkey, quitting, tramadol, ultram

Pages: 1 2

All times are GMT -7. The time now is 07:13 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!